Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 8, NWS Green Bay, WI

June 22, 2015Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 22, 2015, 7:41 PM CDT for Marinette County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 7:41 PM CDT (00:41 UTC)
Expired
Jun 22, 2015, 8:15 PM CDT
In force
34 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marinette County, WI

The radar

The Marquette radar (KMQT), 94 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 4:48 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WUUS53 KGRB 230041
SVRGRB
WIC075-230115-
/O.NEW.KGRB.SV.W.0008.150623T0041Z-150623T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MARINETTE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 815 PM CDT

* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSFORD...
  OR NEAR IRON MOUNTAIN...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NIAGARA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4579 8798 4577 8799 4576 8796 4576 8790
      4575 8787 4573 8786 4571 8781 4570 8781
      4568 8778 4567 8778 4566 8783 4568 8814
      4572 8813 4571 8806 4578 8806 4579 8800
TIME...MOT...LOC 0041Z 271DEG 37KT 4577 8802 

HAIL...1.00IN
WIND...60MPH
 
$$

MG
3 follow-up statements
722 
WWUS53 KGRB 230049
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
749 PM CDT MON JUN 22 2015

WIC075-230115-
/O.CON.KGRB.SV.W.0008.000000T0000Z-150623T0115Z/
MARINETTE WI-
749 PM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL MARINETTE COUNTY...

AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORWAY...OR 9
MILES SOUTHEAST OF IRON MOUNTAIN...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NIAGARA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4579 8798 4577 8799 4576 8796 4576 8790
      4575 8787 4573 8786 4571 8781 4570 8781
      4568 8778 4567 8778 4566 8783 4568 8814
      4572 8813 4571 8806 4578 8806 4579 8800
TIME...MOT...LOC 0048Z 281DEG 47KT 4575 8791 

HAIL...1.00IN
WIND...60MPH
 
$$

MG
409 
WWUS53 KGRB 230059
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
759 PM CDT MON JUN 22 2015

WIC075-230115-
/O.CON.KGRB.SV.W.0008.000000T0000Z-150623T0115Z/
MARINETTE WI-
759 PM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL MARINETTE COUNTY...

AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEMBINE...OR
11 MILES SOUTHEAST OF KINGSFORD...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NIAGARA AND PEMBINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4579 8798 4577 8799 4576 8796 4576 8790
      4575 8787 4573 8786 4571 8781 4570 8781
      4568 8778 4567 8778 4566 8783 4568 8814
      4572 8813 4571 8806 4578 8806 4579 8800
TIME...MOT...LOC 0058Z 289DEG 38KT 4568 8796 

HAIL...1.00IN
WIND...60MPH
 
$$

MG
795 
WWUS53 KGRB 230109
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
809 PM CDT MON JUN 22 2015

WIC075-230118-
/O.EXP.KGRB.SV.W.0008.000000T0000Z-150623T0115Z/
MARINETTE WI-
809 PM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARINETTE COUNTY
WILL EXPIRE AT 815 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4579 8798 4577 8799 4576 8796 4576 8790
      4575 8787 4573 8786 4571 8781 4570 8781
      4568 8778 4567 8778 4566 8783 4568 8814
      4572 8813 4571 8806 4578 8806 4579 8800
TIME...MOT...LOC 0106Z 271DEG 37KT 4568 8796 

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:02 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 22, 5:02 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
502 PM CDT MON JUN 22 2015

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 254 PM CDT MON JUN 22 2015

THE THUNDERSTORM COMPLEX THAT MOVED ACROSS THE REGION THIS MORNING
PRODUCED LOCALLY HEAVY RAIN AND GUSTY WINDS. GUSTY WINDS (WAKE
LOW) WERE ALSO NOTED BEHIND THE THUNDERSTORM COMPLEX WITH MOST
GUSTS IN OUR AREA AROUND 35 KNOTS FOR A BRIEF PERIOD OF TIME. WILL
LET THE WIND ADVISORY FOR MARINETTE AND OCONTO COUNTY EXPIRE AT 3
PM.

OTHERWISE...THUNDERSTORM COMPLEX THIS MORNING COMBINED WITH 850MB
WESTERLY WINDS NOT CONDUCIVE FOR SEVERE STORMS FOR THE REMAINDER
OF THE AFTERNOON AND EARLY EVENING HOURS. HOWEVER...ATMOSPHERE
IS BECOMING UNSTABLE AND STRONG SHEAR ALOFT. COULD NOT RULE OUT AN
ISOLATED SEVERE STORM AS COLD FRONT MOVES ACROSS THE REGION BY
MID EVENING.

SKIES WILL BECOME MOSTLY CLEAR THIS EVENING WITH COOLER AND LESS
HUMID CONDITIONS MOVING INTO THE AREA OVERNIGHT. DEWPOINTS ON
TUESDAY WILL RETURN INTO THE 40S AND 50S...COMPARED TO THE 60S
TO LOWER 70S TODAY.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 254 PM CDT MON JUN 22 2015

PCPN TRENDS WILL BE THE MAIN FCST CONCERN.

A WEAK RIDGE OF HIGH PRESSURE SHOULD BRING DRY CONDITIONS ON
TUESDAY NIGHT...WITH COMFORTABLE LOWS IN THE 50S.

MODELS ARE ALL ACROSS THE BOARD REGARDING PCPN CHANCES DURING THE
MIDWEEK PERIOD...WITH NORTHWEST FLOW BRINGING S/W TROFS INTO THE
REGION...AND A FRONTAL BOUNDARY SITUATED TO OUR SOUTH. THE NAM/GEM
SHOW THE BEST PCPN CHANCES OCCURRING LATE WED AND WED NGT ACROSS
C/EC WI...WHILE THE GFS IS SLOWER (WED NGT/EARLY THU) AND HAS A
STRONG SFC LOW PASSING THROUGH SOUTHERN WI. THE ECMWF KEEPS THE
MAIN FRONTAL PCPN SOUTH OF OUR AREA...AND FOCUSES ON THE S/W
TROFS AND A WEAK CANADIAN FRONT FOR PCPN CHANCES DURING THE
PERIOD. CURRENTLY FAVORING THE ECMWF...BUT NOT CONFIDENT ENOUGH
IN ANY OF THE SOLUTIONS TO GO HIGHER THAN MID-RANGE POPS AT THIS
TIME. WILL PLACE THE HIGHEST POPS OVER N WI ON WEDS...THEN SHIFT
THEM INTO THE REST OF THE CWA WED NGT/THU.

CANADIAN HIGH PRESSURE IS EXPECTED TO RESIDE OVER NORTHERN WI
FROM THU NGT THROUGH SATURDAY...FOR MAINLY DRY CONDITIONS.
THE GFS ATTEMPTS TO GENERATE SCT CONVECTION DUE TO DAYTIME
INSTABILITY OVER OUR NW COUNTIES MOST OF THE DAYS...SO WILL
COVER THIS POSSIBILITY WITH SLGT CHC POPS. MOST PLACES SHOULD BE
DRY THOUGH.

A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION SOMETIME
DURING THE SUNDAY TO MONDAY PERIOD...AND SHOULD BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS.

TEMPERATURES WILL REMAIN A LITTLE BLO NORMAL FOR MOST OF THE
PERIOD.

KIECKBUSCH.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 501 PM CDT MON JUN 22 2015

A COLD FRONT TRACKING OVER EASTERN WISCONSIN LATE THIS
AFTERNOON IS LACKING CONVERGENCE...HOWEVER A SHORT WAVE TROUGH
CENTERED OVER NORTHERN MINNESOTA WAS GENERATING BANDS OF SHOWERS
AND STORMS OVER NORTHEAST MN AND NORTHWEST WI LATE THIS AFTERNOON
AND ANTICIPATE A FEW OF THESE STORMS TO SLIDE OVER NORTHERN
WISCONSIN THROUGH THIS EVENING BEFORE DIMINISHING. AFTER THIS
SCATTERED CONVECTION DIMINISHES THIS EVENING...VFR CONDITIONS TO
PREVAIL OVERNIGHT INTO TUESDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ECKBERG
LONG TERM......KIECKBUSCH
AVIATION.......TDH
Hazardous weather outlook, Jun 22, 2:58 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CDT MON JUN 22 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
258 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...REST OF THE AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FOR THE REMAINDER OF THE
AFTERNOON INTO EARLY THIS EVENING. A SEVERE STORM WITH LARGE HAIL
AND DAMAGING WINDS IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY...AND
SUNDAY NIGHT INTO MONDAY...BUT IT IS TOO EARLY TO DETERMINE IF
ANY OF THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE AFTERNOON AND
EARLY EVENING.

LMZ521-522-541>543-232000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
258 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...REST OF THE AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FOR THE LATE AFTERNOON AND
EVENING. A SEVERE STORM WITH STRONG WINDS AND LARGE HAIL IS STILL
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM WEDNESDAY THROUGH
THURSDAY...AND SUNDAY NIGHT INTO MONDAY.

ECKBERG/KIECKBUSCH

In the hours before

Special weather statement, Jun 22, 5:27 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
527 PM CDT MON JUN 22 2015

WIZ005-010>012-018-019-230000-
FLORENCE WI-FOREST WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-VILAS WI-
527 PM CDT MON JUN 22 2015

...LINE OF STRONG STORMS MOVING TOWARD NORTH CENTRAL WISCONSIN
THROUGH THIS EVENING...

AT 523 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM KIMBALL TO COUDERAY TO NEAR CLEAR LAKE
OVER NORTHWEST WISCONSIN...AND MOVING SOUTHEAST AT 55 MPH TOWARD
NORTH CENTRAL WISCONSIN.

A FEW STORMS MAY PRODUCE UP TO ONE INCH SIZE HAIL AND DAMAGING WIND
GUSTS TO 60 MPH.

LOCATIONS IMPACTED INCLUDE...
ANTIGO...RHINELANDER...CRANDON...EAGLE RIVER...MERRILL...FLORENCE...
LAC DU FLAMBEAU...TOMAHAWK...PHELPS...BOULDER JUNCTION...WOODBORO...
WINCHESTER...TIPLER...PARRISH...POPPLE RIVER...SQUIRREL LAKE...
PEARSON...COUNCIL GROUNDS STATE PARK...TRIPOLI AND WILLOW RESERVOIR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL WISCONSIN AND FAR NORTHEAST WISCONSIN.

LAT...LON 4614 8909 4602 8882 4598 8864 4602 8853
      4593 8818 4510 8907 4512 9005 4598 9005
      4599 8993 4630 8993
TIME...MOT...LOC 2223Z 323DEG 46KT 4650 9032 4580 9129 4529 9229

TDH
Special weather statement, Jun 22, 6:10 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 PM CDT MON JUN 22 2015

WIZ038>040-049-050-222345-
BROWN WI-KEWAUNEE WI-OUTAGAMIE WI-CALUMET WI-MANITOWOC WI-
610 PM CDT MON JUN 22 2015

...STRONG THUNDERSTORM MOVING OVER APPLETON VICINITY...

AT 602 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LITTLE CHUTE...OR NEAR APPLETON...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH
THIS STORM.  BRIEF TORRENTIAL RAIN IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
APPLETON...KEWAUNEE...KAUKAUNA...LITTLE CHUTE...KIMBERLY...
DENMARK... TWO CREEKS...DARBOY......COMBINED
LOCKS AND COOPERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL MAY ALSO BE OCCURRING WITH THIS STORM.

&&

LAT...LON 4423 8840 4424 8840 4424 8847 4441 8848
      4447 8750 4440 8752 4438 8752 4430 8754
      4423 8751 4419 8751
TIME...MOT...LOC 2302Z 268DEG 40KT 4433 8837

TDH
Special weather statement, Jun 22, 6:11 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT MON JUN 22 2015

WIZ005-010-018-019-230000-
LINCOLN WI-LANGLADE WI-ONEIDA WI-VILAS WI-
611 PM CDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR ONEIDA...VILAS...LINCOLN AND
NORTHWESTERN LANGLADE COUNTIES UNTIL 700 PM CDT...

AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF PHELPS TO 6
MILES SOUTHWEST OF SQUIRREL LAKE TO NEAR CORNELL...AND MOVING EAST AT
80 MPH.

SOME OF THE STRONGER STORMS WILL PRODUCE WIND GUSTS TO AROUND 45
MPH...BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.

STRONG THUNDERSTORMS WILL BE NEAR...
  PHELPS...WILLOW RESERVOIR AND SQUIRREL LAKE AROUND 615 PM CDT.
  MERRILL AND COUNCIL GROUNDS STATE PARK AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MANITOWISH WATERS...
ST GERMAIN...MCCORD...HAZELHURST...STAR LAKE...LAKE TOMAHAWK...BILL
CROSS RAPIDS WILDLIFE AREA...LAC VIEUX DESERT...DOERING AND HARSHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. IF YOU ARE OUTDOORS...SEEK SAFE SHELTER UNTIL THE STORM
PASSES.

&&

LAT...LON 4612 8904 4549 8914 4512 8947 4514 9004
      4588 9004 4598 9000 4599 8993 4614 8993
      4628 8986
TIME...MOT...LOC 2309Z 275DEG 68KT 4607 8927 4578 8995 4522 9119

ECKBERG
Special weather statement, Jun 22, 6:11 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT MON JUN 22 2015

WIZ005-010-018-019-230000-
LINCOLN WI-LANGLADE WI-ONEIDA WI-VILAS WI-
611 PM CDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR ONEIDA...VILAS...LINCOLN AND
NORTHWESTERN LANGLADE COUNTIES UNTIL 700 PM CDT...

AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF PHELPS TO 6
MILES SOUTHWEST OF SQUIRREL LAKE TO NEAR CORNELL...AND MOVING EAST AT
45 MPH.

SOME OF THE STRONGER STORMS WILL PRODUCE WIND GUSTS TO AROUND 45
MPH...BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.

STRONG THUNDERSTORMS WILL BE NEAR...
  PHELPS...WILLOW RESERVOIR AND SQUIRREL LAKE AROUND 615 PM CDT.
  MERRILL AND COUNCIL GROUNDS STATE PARK AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MANITOWISH WATERS...
ST GERMAIN...MCCORD...HAZELHURST...STAR LAKE...LAKE TOMAHAWK...BILL
CROSS RAPIDS WILDLIFE AREA...LAC VIEUX DESERT...DOERING AND HARSHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. IF YOU ARE OUTDOORS...SEEK SAFE SHELTER UNTIL THE STORM
PASSES.

&&

LAT...LON 4612 8904 4549 8914 4512 8947 4514 9004
      4588 9004 4598 9000 4599 8993 4614 8993
      4628 8986
TIME...MOT...LOC 2309Z 275DEG 68KT 4607 8927 4578 8995 4522 9119

ECKBERG
Special weather statement, Jun 22, 7:03 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 PM CDT MON JUN 22 2015

WIZ010>012-018-019-230045-
FLORENCE-FOREST-LINCOLN-LANGLADE-ONEIDA-
703 PM CDT MON JUN 22 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLORENCE...FOREST...
LINCOLN...LANGLADE...ONEIDA...

AT 702 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR IRON MOUNTAIN TO 9 MILES NORTHEAST OF RHINELANDER
TO 9 MILES SOUTH OF NEW WOOD WILDLIFE AREA...AND MOVING EAST AT 35
MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...MERRILL...FLORENCE...TOMAHAWK...WOODBORO...HOMESTEAD...
TIPLER...PARRISH...POPPLE RIVER...COUNCIL GROUNDS STATE PARK...THREE
LAKES...SUGAR CAMP...ELCHO...NASHVILLE...ARGONNE...COMMONWEALTH...
ENTERPRISE...HILES...MONICO AND ALVIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. IF YOU ARE OUTDOORS...SEEK SAFE SHELTER UNTIL THE STORM
PASSES.

LAT...LON 4520 9004 4575 8943 4603 8878 4602 8878
      4601 8868 4598 8864 4602 8860 4602 8851
      4599 8849 4598 8842 4599 8838 4596 8833
      4596 8825 4592 8810 4587 8807 4582 8814
      4579 8811 4573 8872 4513 8955 4512 9005
TIME...MOT...LOC 0002Z 265DEG 30KT 4585 8799 4576 8932 4517 8998

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:03 PM CDTSpecial Weather StatementGRBFlorence, Lincoln42 min
Jun 22, 7:52 PM CDTSpecial Weather StatementGRBLanglade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more83 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.